Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Need advice on my femenine hygene problem.....

I have been stressing out lately for the past 3 days and had an UTI and taken meds for that which now it is almost gone. Last night my fiancee wanted sex and I was not really in the mood. But then I was up for it. During sex he stops and asks "Do you have an infection?" I told him I did recently. He said he can see discharge while having intercourse. I was extrmemly emberrased. I stoped and he did not want me to. I told him it was best if we did. I want to know if my discharges have been cause by stress, cokes, coffee & coronas. I drink occasionally. I do drink coffee EVERY morning. I do remember tho about 3 days ago, I had woken up with my bladder full of urine and in pain. I went to the bathroom and noticed my urine was dark and took pills for that. I have been through this infctn before. But drinking coffee every day...can that cause it? What do you take for dishcarge? I have taken AZO for yeast and it helped. HELP

Answer Question
 
Anonymous

Asked by Anonymous at 3:21 PM on Oct. 10, 2010 in Health

Answers (6)
  • If it's an infection, the AZO will only help temporarily. You will have to see a doctor and get antibiotics to completely get rid of it. Better see about it soon because it can turn into a kidney infection which can be much more serious.
    NannyB.

    Answer by NannyB. at 3:28 PM on Oct. 10, 2010

  • Discharges are how the vagina cleans itself. Cheap mexican beer, soda and coffee should have no significant relationship with vaginal discharge.
    SWasson

    Answer by SWasson at 3:31 PM on Oct. 10, 2010

  • Have you been to an OB/GYN? If you had a UTI, the only thing that can cure it is antibiotics. The over the counter meds just help with the pain usually. A yeast infection can be helped with over the counter meds though. As far as the discharge goes, I've never heard of beverages causing that. Are you sure you're not ovulating? But I guess you know your body better than anyone else. If its that much of a concern, even though it might be a tad embarassing, talk to your doc. I'm sure they have seen waay worse.
    RubyBlue82

    Answer by RubyBlue82 at 3:44 PM on Oct. 10, 2010

  • UTI can come from a variety of things. Caffeine, Beer, Stress, Sex, Strong Medications... the list goes on and on. You need to go be seen by a doctor. They are the only ones that can tell you what exactly it could have been from. Plus, AZO is only temporary. I would only take AZO and drink cranberry juice for a short period of time before I could be seen by a professional. They will give you antibotics for it and if it is bad enough pain meds with it. It just depends when they check you. I hope you get to feeling better.
    ajc88

    Answer by ajc88 at 3:55 PM on Oct. 10, 2010

  • IF YOU TOOK ANTIBIOTICS FOR A BLADDER INFECTION (UTI) YOU WILL MOST LIKELY GET A VAGINAL YEAST INFECTION. THIS WILL CAUSE A HEAVY DISCHARGE WITH AN ODOR AND UNCOMFORTABLE OR EVEN PAINFUL INTERCOURSE. CALL YOUR OB/GYN!
    Rosemirrors

    Answer by Rosemirrors at 10:14 PM on Oct. 10, 2010

  • I don't know if coffee could cause that but I know caffeine seems to be bad all around for women. I would definitely cause you OBGYN right away though so that it doesn't get worse.
    BigfordBrat

    Answer by BigfordBrat at 2:25 AM on Oct. 11, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN